Research Article Open Access

Chord Length Distributions of the Hemisphere

Wilfried Gille

Abstract

The distribution laws for two types of isotropic uniform random chords of the hemisphere, cap-chords and basic-chords, are investigated separately. From both distribution densities, the chord length distribution density of the whole hemisphere is derived.

Journal of Mathematics and Statistics
Volume 1 No. 1, 2005, 24-28

DOI: https://doi.org/10.3844/jmssp.2005.24.28

Published On: 31 March 2005

How to Cite: Gille, W. (2005). Chord Length Distributions of the Hemisphere. Journal of Mathematics and Statistics, 1(1), 24-28. https://doi.org/10.3844/jmssp.2005.24.28

  • 2,261 Views
  • 2,095 Downloads
  • 1 Citations

Download

Keywords

  • Shape Recognition
  • Scattering Experiment
  • Cauchy Theorem
  • µ-randomness